On $R$-Universal Functions
Matematičeskie zametki, Tome 78 (2005) no. 2, pp. 259-264
Cet article a éte moissonné depuis la source Math-Net.Ru
We prove that the $\rho$-resemblance type of an $R$-universal function ($R\ne\varnothing,\mathbb N$) ) consists of one isomorphism type, but of more than one $\rho$-recursive isomorphism type.
@article{MZM_2005_78_2_a10,
author = {E. A. Polyakov},
title = {On $R${-Universal} {Functions}},
journal = {Matemati\v{c}eskie zametki},
pages = {259--264},
year = {2005},
volume = {78},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2005_78_2_a10/}
}
E. A. Polyakov. On $R$-Universal Functions. Matematičeskie zametki, Tome 78 (2005) no. 2, pp. 259-264. http://geodesic.mathdoc.fr/item/MZM_2005_78_2_a10/